# SDR SWAA2024120273208

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 27,924 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED LIGHT PER AMM 33-51-04. OP CHECK GOOD.
